MathSciNet Relay Station
MathSciNet bibliographic data
MR1107679 55Q05 (55Q35 55Q52)
Hardie, K. A.; Kamps, K. H.; Marcum, H. Computing homotopy groups of a homotopy pullback. Quaestiones Math. 14 (1991), no. 2, 179–199.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement